Normal to feel sleepy after Duphaston?

Is it normal to feel so tired and sleepy after taking Duphaston? I can't seem to keep myself awake after taking it. Was prescribed 3x daily due to low hormone at 5weeks pregnancy as I had blood clots. It's been 2 days, no signs of the clots stopping but it's becoming less bloody since taking it. Anyone has similar experience with Duphaston that renders one nearly impossible to be awake most of the time? Would like to know how to keep myself awake and at least to be productive to my other kids. Thanks.

2 Replies
 profile icon
Write a reply

I only felt sleepy the initial few days because i had a tear and bled and was prescribed duphaston. Till now i am still taking but i am so freaking awake nowadays 🤔

Yes, I took that and it made me really fatigue and nausea the entire day

2y ago

thank you! glad that I'm not alone. hopefully this fatigue will go away soon so can be back to task.